liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundary behavior of solutions to linear and nonlinear elliptic equations in plane convex domains
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2001 (English)In: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 8, no 1-2, 189-193 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 8, no 1-2, 189-193 p.
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-49257OAI: oai:DiVA.org:liu-49257DiVA: diva2:270153
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2017-12-12

Open Access in DiVA

No full text

Authority records BETA

Kozlov, VladimirMaz´ya, Vladimir G.

Search in DiVA

By author/editor
Kozlov, VladimirMaz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Mathematical Research Letters
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 115 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf